# SDR UALA2013012400450

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,352 hours, 24,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TO BEAR STRAP DISBONDED AROUND REPAIR CUTOUT.  REPAIRED WITH DOUBLER AND TRIPLER PER EA 5330-04213 AND ECRA NR 5330-04415.
